# SDR QXEA200500542

- Difficulty date: March 27, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 412AB LOWER COWL FRAME ASSEMBLY SUPPORT STIFFENER IS CRACKED.  REPLACED IAW RD 8/4-71-016.
